MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Model Number 453564621791
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported that the sweep speed changes on its own on the boom.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.
 
Additional Manufacturer Narrative
Philips technical support (ts) was able to remotely assist the customer with the reported problem.Ts advised the customer to place the original device back in place and perform a full power drain (reboot) of the system.The customer confirmed the device is now functioning after doing the boot sequence and he no longer needs a replacement device.
 
Event or Problem Description

Brand Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Common Device Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key12827650
Report Number1051786-2021-10069
Device Sequence Number7594281
Product Code MWI
UDI-Device Identifier00884838084926
UDI-Public00884838084926
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564621791
Device Catalogue Number453564621791
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2021
Supplement Date Received by Manufacturer10/22/2021
Initial Report FDA Received Date11/17/2021
Supplement Report FDA Received Date01/31/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown